Access count of this item: 87

Files in This Item:
File Description SizeFormat 
1359-8.pdf639.54 kBAdobe PDFView/Open
Title: Relations between two operator inequalities via operator means (Recent Topics on Operator inequalities)
Authors: Ito, Masatoshi
Author's alias: 伊藤, 公智
Issue Date: Feb-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1359
Start page: 64
End page: 72
Appears in Collections:Recent Topics on Operator inequalities

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.